Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Does liptor usuage lead to severe lower back pain and difficulty to walk?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 3039 Questions
I'm on 80mg liptor , have developed sevear lower back pain, kidney area , very divicult to walk . thank you
Posted Sun, 9 Mar 2014 in Hypertension and Heart Disease
Answered by Dr. Luchuo Engelbert Bain 58 minutes later
Brief Answer: Emergency medical review, ultrasound, plain film o Detailed Answer: Hi and thanks for the query, It is difficult and early to attribute these symptoms to liptor. Liptor for sure has side effects. Difficulties in walking and pain around the kidney area however are not common side effects of this drug. It would be better , in my opinion, to exclude other causes of the pain. It is important to know for how long you have been on this drug. In case these symptoms started only after starting the drug, one could attribute these symptoms to the drug. Pain around the kidney area, first deserves a careful clinical examination. Characteristics of the pain like the type of pain, intensity, how it fluctuates, aggravating and relieving factors, and also the symptoms accompanying the pain are important to be precised. This information for sure shall guide other tests required to ascertain the exact cause of the pain. A plain film of the abdomen and an abdominal ultrasound would be very urgent to get done. Difficulties in walking and pain around the kidney area would suggest in most cases kidney stones, or in case of fever, an infection. A proper clinical and review and an ultrasound are most urgent in this case. An X ray of the lumbar region of the spine could also be asked. This shall however depend on the outcome of the clinical review. I suggest you consult your primary care doctor of emergency physician for a quick diagnosis and appropriate management. Kind regards. Dr Bain
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor